# SDR AALA202510106825

- Difficulty date: October 9, 2025
- Submitted: October 10, 2025
- Operation: Air carrier
- Aircraft: N336RU
- Make and model: Boeing 737-8
- Aircraft serial: 44460
- Aircraft time: 15,415 hours, 5,762 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT ROW LIGHT BELOW SEAT 12C IS BROKEN OFF.  REINSTALLED LIGHT ASSEMBLY AT SEAT 12C. ACCOMPLISHED OPERATIONAL CHECKED GOOD. PER AMM 33-51-11.
